# SDR ASAA2018062195141

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 37,345 hours, 11,211 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: A
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A DISCONNECTED DURING CRUISE,  WITH ALL OTHER INDICATIONS NORMAL. AUTOPILOT A WAS ENGAGED BUT DISCONNECTED EARLY DURING DESCENT,  AUTOPILOT B USED FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  FLIGHT FAULT REVIEW LOGGED MCP DATA INV, MESSAGE 22-11607,  ACCOMPLISHED DFCS MCP TEST IAW FIM 22-11, TASK 803, NO CURRENT FAULT ALL TEST OPS CHECKS PASSED.
